So I had intercourse on May 7th on a Sunday. I took the Plan B within 40 hours on a Tuesday. My last period was from April28th- May3rd. But after taking the pill experienced not much effects just a bit fatigue and dizziness. After a few more days I felt like nausea, more tired, lost appetite, moody etc. Then it's been a week and a few days after taking the pill. I started to feel some pain or cramp on my lower abdominal where cramps are usual felt and now I'm having spotting or light bleeding with yellowish/white discharge when I wipe. I'm wondering if this is from Plan B or is it a possibly the chance of Pregnancy?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2012 • 2 answers
Posted 9 Dec 2017 • 1 answer
Posted 17 Jan 2018 • 2 answers
Posted 18 May 2018 • 1 answer
Posted 30 Aug 2018 • 2 answers